# SDR SIMA20130801008

- Difficulty date: August 1, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 33,945 hours, 31,147 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Misinstalled
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT WIRING SEEMS TO BE IMPROPERLY CLAMPED AT FRAME 51.  ROUTED WIRING IAW SWPM 20-21-00.
